# SDR DHL2006780108

- Difficulty date: November 5, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163476
- Part serial: BN11
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, AFT FORE FLAP UPPER SURFACE, OUTBD T/E HAS AREA DELAMINATING WBL249.  CUTOUT DELAMINATED AREA ON RT INBD FORE FLAP OUTBD T/E, UPPER SURFACE APPROX DIM 4" BY 15.1".  FAB FILLER APPROX 1" BY 15.1" AND DOUBLER APPROX 4 BY 15.1", 7075-T6, PO NR 5397662.  CLEANED, PREPPED AND PRIMED FOR BONDING.  BONDED, CLEANED, TREATED, PRIMED AND SEALED EDGES IAW B727 SRM 57-50-2, FIG 3, 51-40-24, FIG 3 AND 51-40-20.
